Expand icon Search icon File icon file Download

Items where Author is "Cheraitia, M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Haddadi, S and Guessoum, F and Cheraitia, M and Salhi, A (2018) A Two-Phase Heuristic for Set Covering. International Journal of Mathematics in Operational Research, 13 (1). pp. 61-78. DOI https://doi.org/10.1504/IJMOR.2018.092962

This list was generated on Tue Apr 23 06:50:55 2024 BST.